# SDR AALA2019120239001

- Difficulty date: November 29, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N198AA
- Make and model: Boeing 757223
- Aircraft serial: 32392
- Aircraft time: 56,934 hours, 16,232 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Fod
- Location: First Officer'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AT 80 KNOT SPEED CHECK, FOS SPEED INDICATED 37 KNOT. REJECTED TAKEOFF ABOVE 85 AND BELOW 100  KNOTS, AUTOBRAKE ENGAGED. MAINTENANCE FOUND DEBRIS IN F/O PITOT LINE AND ACCOMPLISHED AMM 34-11-00, OPS CHECK NORMAL. REPLACED ADC IAW AMM 34-12-01 AS A PRECAUTION, OPS CHECK NORMAL.
